# SDR SPUY20121115048

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 82,198 hours, 39,061 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION,  AFT BULK CARGO COMPARTMENT FRAME SHOWS CORROSION BS 1562 S38L TO 38R REF NR-0083.
